# SDR AALA2009030700003

- Difficulty date: March 7, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- Aircraft time: 56,014 hours, 23,455 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: AAP1819C
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

MCI - CREW REPORTED LOST ALL AUTOMATION INCLUDING AUTO-PILOT, AUTO THROTTLE, FLIGHT DIRECTOR, AUTO-COMPASS, ETC.  EMERGENCY DECLARED, LANDED MCI WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED DIRECTIONAL GYRO AND FIRST OFFICERS RADIO MAGNETIC INDICATOR.
